Common Fixed Point Results in \(C\)-Complete Complex Valued Metric Spaces

Rita Pal, A. K. Dubey, Mithilesh Deo Pandey

Abstract


In this paper, we establish some common fixed point theorems involving two pairs of weakly compatible mappings satisfying rational inequality in the setting of \(C\)-complex valued metric space. The presented theorems generalize, extend and improve the known results in the literature.


Keywords


\(C\)-complex valued metric spaces; Common fixed point; Weakly compatible mappings

Full Text:

PDF

References


A. Azam, F. Brain and M. Khan, Common fixed point theorems in complex valued metric spaces, Numerical Functional Analysis and Optimization 32 (2011), 243 – 253, url: https://www.tandfonline.com/doi/full/10.1080/01630563.2011.533046.

A. K. Dubey, S. Bibay, R. P. Dubey and M. D. Pandey, Some fixed point theorems in C-complete complex valued metric spaces, Communication in Mathematics and Applications 9(4) (2018), 581 – 591, DOI: 10.26713/cma.v9i4.1036.

C. Klin-eam and C. Suanoom, Some common fixed point theorems for generalized contractive type mappings on complex valued metric spaces, Abstract and Applied Analysis 2013 (2013), pages 6, Article ID 604215, DOI: 10.1155/2013/604215.

D. Kumar and S. Chandok, Existence of fixed points for pairs of mappings and application to Urysohn integral equations, arXiv:1709.02913v1[math.FA], 9 September 2017, URL: https://arxiv.org/abs/1709.02913.

F. Rouzkard and M. Imdad, Some common fixed point theorems on complex valued metric space, Computers & Mathematics with Applications 64 (2012), 1866 – 1874, DOI: 10.1016/j.camwa.2012.02.063.

F. Rouzkard, Some results on complex valued metric spaces employing contractive conditions with complex coefficients and its applications, Boletim da Sociedade Paranaense de Matemática 36(3) (2018), 103 – 113, DOI: 10.5269/bspm.v36i3.32977.

K. Sitthikul and S. Saejung, Some fixed point theorems in complex valued metric spaces, Fixed Point Theory and Applications 2012 (2012), Article number 189, DOI: 10.1186/1687-1812-2012-189.

S. Bhatt, S. Chaukiyal and R. C. Dimiri, A common fixed point theorem for weakly compatible maps in complex valued metric space, International Journal of Mathematical Sciences and Applications 1(3) (2011), 1385 – 1389, URL: http://ijmsa.yolasite.com/resources/42--sep.pdf.

W. Sintunavart, Y. J. Cho and P. Kumam, Urysohn integral equations approach by common fixed points in complex valued metric spaces, Advances in Difference Equations 2013 (2013), Article number 49, DOI: 10.1186/1687-1847-2013-49.

W. Sintunavarat, M. B. Zada and M. Sarwar, Common solution of Uryshon integral equation with the help of common fixed point results in complex valued metric spaces, Revista de la Real Academia de Ciencias Exactas, Físicas y Naturales. Serie A. Matemáticas 111 (2017), 531 – 545, DOI: 10.1007/s13398-016-0309-z.

W. Sintunavarat and P. Kumam, Generalized common fixed point theorems in complex valued metric spaces and applications, Journal of Inequalities and Applications 2012 (2012), Article number 84, DOI: 10.1186/1029-242X-2012-84.




DOI: http://dx.doi.org/10.26713%2Fcma.v11i4.1409

Refbacks

  • There are currently no refbacks.


eISSN 0975-8607; pISSN 0976-5905